Internal Categories in Crossed Semimodules and Schreier Internal Categories

Temel S.

Mathematical Sciences and Applications E-Notes, vol.8, no.2, pp.86-95, 2020 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2020
  • Journal Name: Mathematical Sciences and Applications E-Notes
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.86-95
  • Recep Tayyip Erdoğan University Affiliated: Yes


In this paper, we characterize internal categories in the category of crossed semimodules and the category of Schreier internal categories within monoids. Then we prove a natural equivalence between their categories. This allows us to produce various examples of double categories.